MathSciNet Relay Station
MathSciNet bibliographic data
MR1803652 60H10 (60G10)
Pragarauskas, G.; Zanzotto, P. A. On one-dimensional stochastic differential equations with respect to stable processes. (Russian) Liet. Mat. Rink. 40 (2000), no. 3, 361--385; translation in Lithuanian Math. J. 40 (2000), no. 3, 277–295
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement